Three new blood clot cases in Australia linked to AstraZeneca jab

The Therapeutic Goods Administration is investigating three new blood clotting cases in Australia, which they say are likely linked to the AstraZeneca vaccine.

The cases include a 49-year-old Queensland man, 35-year-old New South Wales woman and 80-year-old man from Victoria – the first case in someone over the age of 50.

According to the TGA, the trio all began experiencing symptoms around 9 to 26 days after receiving the jab.


ARTICLE CONTINUES AFTER THIS ADVERTISEMENT


“The VSIG concluded that all three of the cases were likely linked to vaccination,” the TGA said in a statement.

“All three patients are clinically stable, have responded well to treatment and are recovering.

“Whilst meeting the international and UK criteria, two of the three cases appear to be milder forms of the syndrome that were recognised very early by the treating health professionals and are responding well to treatment, and in one of the cases platelet counts were depressed to a limited extent and the patient developed symptoms unusually late (26 days after vaccination).”

The medicines regulator said one case included a blood clot in one of the sinuses in the brain, which caused a headache, nosebleed, nausea and vomiting.

While the other two cases involved “more common” symptoms, including a deep vein thrombosis in the calf which presented as leg pain 9 days after vaccination, and in the other case, a deep vein thrombosis in the upper leg, with clots also later found in the brain and lungs.

There have now been six cases of thrombosis with thrombocytopenia syndrome (TTS) linked to the AstraZeneca vaccine in Australia, from 1.1 million doses.

Five cases are in people aged less than 50 years, who were vaccinated prior to the decision by the Australian Technical Advisory Group on Immunisation and the announcement by the Government that the Pfizer vaccine was preferred for people under 50 years old.

“The TGA is carefully reviewing all Australian reports of blood clots following the AstraZeneca vaccine, although local and international experience continues to be that the overwhelming majority of cases of typical thromboembolism that are temporally related to vaccination do not meet the case criteria for TTS and are not considered likely to have been caused by the vaccine,” the TGA said.

Subscribe
Notify of
5 Comments
oldest
newest
Inline Feedbacks
View all comments

In other news, gay s** causes cancer of the rectum! 🤣😂😆😆😂🤣😆😂🤣😆😂🤣😆😂🤣😆😂🤣😆😂🤣😆😂🤣😆😂🤣😆😂🤣😆😂🤣😆😂🤣😆😂🤣😆😂🤣😆😂🤣😆😂🤣😆😂🤣😆😂🤣😆😂🤣

Quickly close the borders to people with blood clotting – Queensland hospitals are for Queenslanders! 😆😂🤣🤣😂😆😂🤣😂😆😆😆😂🤣😂😆🤣😂😆😂🤣😂😆😂🤣😆😆😂🤣😂😆😆😂😂🤣😂😆😆😂😂😂😆😆😂😂😂😂😂😆😆😆😂😂🤣🤣

Breaking News – Panadol does nothing for pain and that eating too much BigMacs and chocolate causes obesity and poverty! 😆😂🤣😆😂🤣😆😂🤣😆😂🤣😆😂🤣😆😂🤣

A Current Affairs – “Proof that living can in fact kill you!” ➡️🤡🤡🤡🤡🤡

Birth control pills cause cancer and that Telstra 5G towers cause homos**uality! 😆😂🤣😆😂🤣😆😂🤣😆😂🤣😆😂🤣